# SDR CHQA200500124

- Difficulty date: June 26, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 2,670 hours, 1,930 cycles
- Engine: Allsn AE3007A
- Engine time: 2,670 hours, 1,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB AT APPROX 500 AGL, RECEIVED LAV SMOKE WARNING EICAS.  SMOKE ODOR IN COCKPIT, SMOKE NOT VISIBLE.  SMOKE MASKS DONNED AND EMERGENCY RETURN TO FIELD INITIATED.  F/A REPORTED CLOUD OF SMOKE MOVING THROUGH CABIN.  CABIN BRIEFED FOR PRECAUTIONARY EVACUATION AFTER LANDING. NO VISIBLE FIRE OR SMOKE AFTER INITIAL CLOUD.  MX RAN ENGINES WITH NO PROBLEMS NOTED.  BLEED DUCTS WERE INSPECTED FOR EVIDENCE OF OIL.  NO EVIDENCE NOTED IN INLET OR TAILPIPE.  UNABLE TO FIND ANY DEFECTS.  A/C WAS TEST FLOWN WITH NO LAV SMOKE MESSAGES OR SMOKE ODOR NOTED.  OPS CHECK GOOD.  ENGINE SERIAL NUMBERS CAE312670 AND CAE312675.
